MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Polaris Loop; stent, ureteral

BOSTON SCIENTIFIC CORPORATION Polaris Loop; stent, ureteral
Model Number M0061552320
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a polaris loop ureteral stent was used during bilateral transurethral ureteral/kidney pelvis laser lithotripsy.During preparation, it was found that the double j catheter was fractured.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent shaft break.

Brand Name
Polaris Loop
Common Device Name
stent, ureteral
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50819544
Report Number2124215-2026-49875
Device Sequence Number10218216
Product Code FAD
UDI-Device Identifier08714729421085
UDI-Public(01)08714729421085(17)280903(10)37374087
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K030503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061552320
Device Catalogue NumberM0061552320
Device Lot Number0037374087
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured09/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown